Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Experiencing severe back pain and abdominal cramps. Abdomen feels tender to touch. Taking adderall xr. Worried?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hello, I am a healthy 22 year old female, for about three months I have been experiencing severe pain on the left side of my lower back- and moderate lower left abdominal pain- it's worse during my menstrual cycle but the pain is always present, and has been getting worse. There is an intense pulsating sensation in my mid abdomen that has occured for about two years but recently that area of my abdomen is tender to touch. Occasionally I get fairly dizzy and experience shortness of breath. I have been taking adderall xr 20mg twice daily for 3 years- no other prescriptions or medication. Is this something I should be worried about?
Posted Sun, 3 Nov 2013 in Women's Health
Answered by Dr. Sree Gouri SR 52 minutes later
Brief Answer:
Renal problems, PID, drug side effects

Detailed Answer:
Thanks for the query.
According to your description the possible causes for your problem are :
- Pain in the left lower back and in the left lower abdomen can be due to renal problems like renal stones etc.
-One more possibility is pelvic inflammatory disease, which can present with pain abdomen.
-Sometimes cystic lesions or masses of the ovary can present with pain abdomen and pulsating sensation.
-Adderallxt containing amphetamine and dexoamphetamine can cause side effects like strange sensations under the skin, dizziness and shortness of breath etc.
So you once consult physician, get examined and go for ultrasound.
By this the possible cause for your abdominal problem can be identified and treated.
At the same time with your doctor's advice check for the possible side effects of Adderallxt, and adjust the dosage or shift to another drug with his advice.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor